Avodart Skin Exfoliation Side Effect Reports
The following Avodart Skin Exfoliation side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Skin Exfoliation, can occur, and what you can do about them.
A side effect could appear soon after you start Avodart or it might take time to develop.
|Skin Exfoliation, Erythema|
This Skin Exfoliation side effect was reported by a consumer or non-health professional from US. A 82-year-old patient (weight:NA) experienced the following symptoms/conditions: prostatic disorder. The patient was prescribed Avodart (dosage: 1cap Per Day), which was started on Jun 07, 2012. Concurrently used drugs:
|Pain In Extremity, Oedema Peripheral, Skin Exfoliation, Sneezing|
This Skin Exfoliation Avodart side effect was reported by a physician from US on Dec 14, 2012. A male , 70 years of age, was diagnosed with
|Erythema, Skin Exfoliation, Oxygen Saturation Decreased, Cough, Rash, Blister, Respiratory Disorder, Mouth Haemorrhage|
This is a Avodart side effect report of a 89-year-old patient (weight:NA) from UNITED STATES, suffering from the following symptoms/conditions: benign prostatic hyperplasia, who was treated with Avodart (dosage:0.5mg, start time: Sep 01, 2011), combined with: NA., and developed a serious reaction and a Skin Exfoliation side effect. The patient presented with:
|Cutaneous Vasculitis, Blood Creatine Phosphokinase Increased, Rash, Skin Exfoliation, Erythema, Dermatomyositis, Aldolase Increased|
A 71-year-old patient (weight: NA) from ARGENTINA with the following symptoms: prostate cancer started Avodart treatment (dosage: .5mg Per Day) on Mar 01, 2011. Soon after starting Avodart treatment, the consumer experienced several side effects, including:
|Abdominal Pain Upper, Cholecystectomy, Dry Skin, Dyspepsia, Libido Increased, Product Quality Issue, Rash, Skin Exfoliation, Weight Decreased|
A patient from UNITED STATES was prescribed and started Avodart on May 20, 2008. Patient felt the following Avodart side effects: abdominal pain upper, cholecystectomy, dry skin, dyspepsia, libido increased, product quality issue, rash, skin exfoliation, weight decreased Additional patient health information: male , 87 years of age, The consumer reported the following symptoms: . Avodart dosage: .5mg Per Day. Concurrently used drugs:
|Nasal Discomfort, Skin Exfoliation|
This report suggests a potential Avodart Skin Exfoliation side effect(s) that can have serious consequences. A 52-year-old patient from UNITED STATES (weight:NA) was diagnosed with the following health condition(s): NA and used Avodart (dosage: .5mg Per Day) starting Feb 10, 2008. Soon after starting Avodart the patient began experiencing various side effects, including:
|Hyperthyroidism, Pruritus, Rash, Skin Exfoliation|
An adverse event was reported by a consumer or non-health professional on Apr 09, 2007 by a male taking Avodart (dosage: 1cap Per Day) was diagnosed with
Associated medications used:
|Accidental Exposure, Erythema, Skin Exfoliation|
This Skin Exfoliation problem was reported by a consumer or non-health professional from UNITED STATES. A 41-year-old patient (weight: NA) was diagnosed with the following medical condition(s): NA.On Jun 02, 2006 a consumer started treatment with Avodart (dosage: .5mg Per Day). The following drugs/medications were being taken at the same time:
|Rash, Skin Exfoliation|
This is a Avodart side effect report of a 62-year-old patient (weight: NA) from UNITED STATES. The patient developed the following symptoms/conditions: benign prostatic hyperplasia and was treated with Avodart (dosage: .5mg Per Day) starting NS. Concurrently used drugs:
|Cyanosis, Nail Discolouration, Oedema Peripheral, Pain, Skin Exfoliation, Skin Necrosis, Vasospasm|
This Skin Exfoliation side effect was reported by a consumer or non-health professional from UNITED STATES on Jun 07, 2005. A patient from UNITED STATES , 78 years of age, weighting 181.4 lb, was diagnosed with
Associated medications used:
|Cyanosis, Nail Discolouration, Oedema Peripheral, Skin Exfoliation, Skin Necrosis, Vasospasm|
This Skin Exfoliation side effect was reported by a consumer or non-health professional from . A 78-year-old patient (weight:NA) experienced the following symptoms/conditions: benign prostatic hyperplasia. The patient was prescribed Avodart (dosage: .5mg Per Day), which was started on Apr 15, 2005. Concurrently used drugs:
|Rash Papular, Skin Exfoliation|
This Skin Exfoliation Avodart side effect was reported by a consumer or non-health professional from on Nov 09, 2004. A male , 77 years of age, weighting 163.4 lb, was treated with Avodart. The patient presented the following health conditions:
Avodart Skin Exfoliation Causes and Reviews
We are sorry, but no medical information on this topic currently exists in our database. Our articles are updated often, please revisit soon.
Avodart Skin Exfoliation Reviews
|Fri, 18 May 2012|
I think that its a trade off. We all want to be able to urinate easily. I think that the combination of Avodart and uroxatral probably accomplishes this. Uroxatral is almost immediate and I hope Avodart will do what its suppose to do (shrink prostate)
|Fri, 18 May 2012|
I'm a 63 year old and have been on Avodart and harnal(tamsulosin) for around 3 years.What bothers me now is the constant fatigue , light headedness, an unsteady walking gait, knee pain,poor vision and not to mention zero libido. I'm thinking of stopping Avodart to see whether these problems will go away.
|Thu, 12 Apr 2012|
I took Avodart for a a week and starting noticing severe anxiety. When I did a search on the Internet, I discovered so many comments from people with the same problem. I stopped taking it immediately because it freaked me out. I was taking if for hair loss and I noticed results quickly, so I'm disappointed in not being able to continue with treatment.
|Mon, 19 Aug 2013|
75yrs. Taking cialis Avodart for BPH right ear pain and neck muscles. At ear site.No hearing loss. A lot of fatigue.
|Mon, 27 Jun 2011|
when i take Avodart for BPH i start coughing dry cough and get shortness of breath when i stop taking it the clough disappear
|Fri, 12 Aug 2011|
|Sat, 13 Aug 2011|
husband has been taking Avodart for 3 years. Developed a tightness in lungs, dry, non-productive cough, lungs feel a burning sensation. Thorough heart echo tests done, stress test. chest x-ray, mri, blood work, pulmonary function tests all passed. Meeting with pulmonary specialist. Atrial fib, so taking spiriva to see if this helps. 68 years, active, plays raquetball frequently. Read your statement, samy, and wonder if Avodart is behind this. Maybe his body has had enough of this drug? Hasn't smoked for 20 years. What did you decide to do?
|Thu, 13 Oct 2011|
No samy, my problems with Avodart are joint pain and change in walking gait.